# SDR SWAA2022101282945

- Difficulty date: September 18, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30602
- Aircraft time: 74,446 hours, 44,032 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE LOCATED ORSS 270 DEFLECTION CONTROL AT LT WING 2022-510722 / [01] REPLACED ANGLE TRAILING EDGE LOCATED ORSS 270 DEFLECTION CONTROL AT LT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02. CRACK LENGTH IS: 0.885?. TOOL USED CALIPER P/N: 700-113-10; S/N: 0019289 AND DUE DATE: 04-JUL-23;[02] REPLACED ANGLE TRAILING EDGE LOCATED ORSS 270 DEFLECTION CONTROL AT LT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02. CRACK LENGTH IS: 0.885?. TOOL USED CALIPER P/N: 700-113-10; S/N: 0019289 AND DUE DATE: 04-JUL-23
